MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 8 FRENCH NAVARRE UNIVERSAL DRAINAGE CATHETERS WITH NITINOL; CHRONIC CATHETER

BARD ACCESS SYSTEMS 8 FRENCH NAVARRE UNIVERSAL DRAINAGE CATHETERS WITH NITINOL; CHRONIC CATHETER
Catalog Number NNU8PT
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, the lot number was provided for the malfunction; therefore, a lot history review has been performed.The devices was not returned to bd.Two photo were provided and reviewed.The first photo shows the end of a navarre catheter, with a red marking on the image emphasizing a visible crease on the catheter.The second photo shows the label the lot number and catalog number match the tw description.In light of the lack of a returned sample and the inability to confirm that the line on the catheter in fact leaks.Based upon the available information, the definitive root cause for this event is unknown.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model nnu8pt.Chronic catheter allegedly experience fluid break.This report was received from a single source.This event did not involve patient with no reported patient contact.Age, weight, and gender were not provided for the patient.

Brand Name
8 FRENCH NAVARRE UNIVERSAL DRAINAGE CATHETERS WITH NITINOL
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9593300
Report Number3006260740-2020-00108
Device Sequence Number16897216
Product Code GBX
UDI-Device Identifier00801741037016
UDI-Public(01)00801741037016
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberNNU8PT
Device Lot NumberGFDS2503
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/15/2020
Patient Sequence Number1